# SDR SWIA20250606725

- Difficulty date: July 25, 2024
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 46,442 hours, 42,927 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 601R100686
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA44221-601R-57-21-2831-N904EV-PR - THE RHS WING PLANK, TRUNNION, AND STEEL STRAP STACKUP HAS 4 EA CRACK INDICATIONS IN FASTENER HOLES WS65.75. REPAIRED IN REF TO REO 601R-57-21-2831, REV--, DTD 07/31/2018.        **THE TRUNNION IS A LIFE LIMIT PART AND REQUIRES TO BE DISCARDED IN 15300 FLT CYC FROM THIS REPAIR INCORPORATION**, PART NUMBER:   - , SERIAL NUMBER: 7628, POSITION:  (C-CHECK RO 06/05/2025)COMPLY WITH SCHEDULED MAINTENANCE CODE: RA44221-601R-57-21-2831-N904EV-PR - THE RHS WING PLANK, TRUNNION, AND STEEL STRAP STACKUP HAS 4 EA CRACK INDICATIONS IN FASTENER HOLES WS65.75. REPAIRED IN REF TO REO 601R-57-21-2831, REV--, DTD 07/31/2018.        **THE TRUNNION IS A LIFE LIMIT PART AND REQUIRES TO BE DISCARDED IN 15300 FLT CYC FROM THIS REPAIR INCORPORATION**, PART NUMBER:   - , SERIAL NUMBER: 7628, POSITION: REPAIRED DISCREPANT HOLES PER REOS 601R-57-21-3907, 601R-57-21-3878, AND 601R-57-21-3879.  TASK CARD 51-900-1003-SKY COMPLETED, M-337 ATTACHED
